# SDR GLBA2003045

- Difficulty date: April 8, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 16,213 hours, 19,345 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Loose
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT INBOARD FUEL CAP LOOSE.  SECURED FUEL CAP.
